# SDR UIEA2022032500240

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,041 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT'S EMERGENCY LIGHT AT RH MID NOT WORKING.( PERFORMED OPERATION CHECK IAW B767 AMM 33-51-05, OPS CHECK GOOD. )
